Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Juicy Sauce's Avatar
    Juicy Sauce is offline Member
    Join Date
    Nov 2005
    Location
    Toronto
    Posts
    646

    Rash from cheap whey?

    I am a new member to this forum but have been reading posts here for about a year. I am glad to have a place with so many great people willing to help eachother out.
    I have been taking a new vanilla whey protien by nutrition your way because it is so cheap ($35 canadian for 5 lbs.) I noticed a rash forming on my elbows, chest, stomach, and legs. It looks like tinny red itchy bumps. I went to see my doc and he said its an alergy, no big deal. I have stopped taking it now and the itching has stopped. bumps are still there though. has anyone heard of this brand? or had this happen to them b4? all comments are much appreciated.
    p.s. I also get hot 10 min after taking protien shakes. normal?

  2. #2
    Join Date
    Nov 2001
    Posts
    1,668
    sounds like an allergy.

    no its not normal.

    either a contaminent or high allergy fraction (if this is the case other whey concentrates may cause this to some degree)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •